# SDR CHQA201100382

- Difficulty date: September 7, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 26,963 hours, 25,516 cycles
- Engine: Allsn AE3007A
- Engine time: 23,753 hours, 22,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE RIGHT-HAND OMEGA BEAM AT FRAME 24.  MAINTENANCE REPLACED THE RIGHT-HAND OMEGA BEAM AT FRAME 24.  THE NEW PART WAS INSTALLED WITH A SOLID RIVET, IN ACCORDANCE WITH SRM 51-40-02.
